MathSciNet Relay Station
MathSciNet bibliographic data
MR1655831 46E30 (28A75 42C05 46L55 47B38)
Jorgensen, Palle E. T.; Pedersen, Steen Dense analytic subspaces in fractal $L\sp 2$-spaces. J. Anal. Math. 75 (1998), 185–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement